I have a health conditions call PCOS. I don't usually get my menstrual period. I was given Fluconazole from my doctor yesterday after finding out I have a yeast infection. An hour after taking the medication I started to have pain of starting my period. It's been 24 hours since I've taken the pill and I'm still in pain. But I have not started bleeding. Can someone please help answer my question.
I have PCOS too. No, fluconazole does not induce menstruation. Stomach pains are listed as a side effect of the drug on the drug website and medicine insert. It indicates if you have this side effect, you should notify your doctor. If you did start your period, it could have been just a coincidence. Most of us with PCOS know that it is going to come if and when it wants to, if at all, but we don't know for sure when. You probably had a reaction to the medicine. If you still have the symptoms, I would contact my doc asap.
23 Dec 2017
I was getting treated for a yeast infection and took the pill this pasy monday them the other on Thursday and my pd started on Monday. Is that normal? My menstrual cycle was predicted for next week
29 Jun 2018
I took the pill Tuesday and started my period today which is really weird because my period is 3 week early and that has never happened before can someone come explain this
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.